# SDR SWAA2025012886393

- Difficulty date: January 16, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH M1673 BATTERY PACK AT STA 952 WL 290 LBL 14 ARE INOP<[01] REMOVED AND REPLACED BATTERY PACK M1673 AND PERFORMED GOOD EMERGENCY LIGHTS TEST IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
